# SDR JBXA9800058

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Engine: Ge CF341A
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Tripped
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ON EICAS.  RESET STALL PROTECTION COMPUTER MEMORY IAW CL-65 MM 27-35-01.  OPERATIONAL TEST OF STALL PROTECTION COMPUTER CHECK GOOD, IAW CL-65 MM 27-35-01.
